Skip to main content
Article
On Simple Tests of Diagonal Symmetry for Bivariate Distributions
Journal of Statistics & Management Systems
  • Hani Samawi, Georgia Southern University
  • Robert L. Vogel, Georgia Southern University
Document Type
Article
Publication Date
1-1-2014
DOI
10.1080/09720510.2013.857919
Disciplines
Abstract
Simple test of diagonal symmetry for bivariate distributions are proposed and intended for non-statistician. The asymptotic null distributions for all of the proposed tests are derived in this paper. To compare the proposed tests, intensive simulation is conducted to examine the power of the proposed tests under the null and the alternative hypotheses. The proposed tests will be applied to data from previous biomedical studies.
Citation Information
Hani Samawi and Robert L. Vogel. "On Simple Tests of Diagonal Symmetry for Bivariate Distributions" Journal of Statistics & Management Systems Vol. 17 Iss. 1 (2014) p. 11 - 21
Available at: http://works.bepress.com/robert_vogel/61/